# SDR UPS07850131

- Difficulty date: June 29, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 66,593 hours, 26,971 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CABIN AFT PRESS BULKHEAD CRACKED 2 INCHES LONG AT STA 1766 BETWEEN L10L AND L11L, LBL 30.  CUT OUT DAMAGED AREA OF PRESS BULKHEAD STA 1766 L10L AND L11L IAW SRM 53-02-05 FIG 14A.  FABRICATED AND INSTALLED REPAIR DOUBLER, FINGER DOUBLER, AND FILLER AT STA 1766 PRESS BULKHEAD BETWEEN L10L AND L11L IAW SRM 53-02-05 FIG 1A, SRM 53-02-05 FIG 14A.
